# SDR SWIA202401240003

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 43,220 hours, 31,868 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Warning Message
- Location: Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DECENT WE TURNED ON WINGS AND COWLS ANTI-ICE. WE RECEIVED ANTI ICE DUCT CAUTION MESSAGE FOLLOWED BY ANTI ICE DUCT WARNING AND L/R DUCT FAIL. WE RAN THE QRH FOR BOTH WARNING AND CAUTION. WE DECLARED AN EMERGENCY AND DESCENDED IMMEDIATELY. ONCE WE LEVELED OFF WE THEN GOT THE STALL HORN. LANDED WITH NO INCIDENT.   (FLIGHT 4877 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
